MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR
Model Number 102096-67A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 09 june 2022, senseonics was made aware of an adverse event where the physician was unable to remove the sensor from the users arm on the second attempt.
 
Additional Manufacturer Narrative
Despite multiple follow up attempts with the user the removal status of the sensor could not be confirmed.No further investigation was found necessary.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key14924609
Report Number3009862700-2022-00104
Device Sequence Number19340828
Product Code QHJ
UDI-Device Identifier00817491022349
UDI-Public817491022349
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/06/2020
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP06338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexMale